# SDR DALA102049876

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND COCKPIT FLOOR PANEL NR 15 BETWEEN STA 148 AND 160 HAS CORROSION.  REPAIRED IAW SRM 51-10-04, SRM 51-30-01, AND SRM 51-30-02.
